# SDR FDEA201504291327

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 741 hours, 15,275 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Part number: AVB7506501
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON RT SIDE SPAR UPPER CAP VERTICAL FLANGE HAS A CRACK INDICATION AT THE   OUTSIDE RADIUS BETWEEN STATION YID=408.5 & THE FIRST FASTENER AFT.  FOUND DURING THE ULTRASONIC INSPECTION OF ALI 54.52.01.1 IAW SEQ 395.  REPAIRED IAW EA 1-5450-T0317040.
